Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Burning sensation and pain on urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2498 Questions
User :   sir
Doctor :   Hi
User :   i was disonnected
Doctor :   Ok
User :   i am back now
Doctor :  
Is the pain present only on urination?
User :   yes
Doctor :   Ok

Doctor :  
How is your water intake?
User :   and end part of pennis has some white spots
Doctor :   Ok
User :   1 to 1.5 liters of wate
Doctor :   With the history I can think of a few possibilities
User :   and some what itching
User :   ?
Doctor :  
But before proceeding, how would you rate your pain out of 10?
Doctor :  
Like how severe it is?
User :   5
Doctor :  
Ok
Doctor :  
So I can presume it to be of moderate intensity
User :   yes
Doctor :  
So the possibilities are one is an infection
User :   ok
Doctor :  
and one more is a stone
Doctor :  
Since there is burning sensation it goes in favour of infection
Doctor :  
and also since pain is less severe stone is a rare case
User :   recently i have been taken Ultra sound , and it was ok
Doctor :  
Thats a positive sign
Doctor :  
So I would give you tips which help in both the cases
User :   y
Doctor :  
Mainly your water intake
User :   ok
Doctor :  
I mean it is positive that your chances of stone is remote
User :   and to reduce white spots and some powder like substance at the head of pen
Doctor :   Sure it will help
Doctor :  
Increase your water intake upto 4 litres till you
Doctor :  
are free of these symptoms
User :   4 liters
User :   i have to try and i will do it
Doctor :  
And wrt your diet, take good amount of citrus fruits
User :   and to reduce itching now can i have some ointments
Doctor :  
like orange, musambi, grapes
Doctor :  
You can use lemon in your foods
User :   ok
Doctor :  
May I know the name of the cream?
User :   no i am asking the name
Doctor :  
Ok
Doctor :  
Now you need not worry about that spots
User :   i did not apply any cream, as it was sensitive
Doctor :  
you try these tips
Doctor :  
for 3 days and see the improvement
Doctor :  
Meanwhile if you develop any fever or increase in pain report to the nearest doctor
User :   and i have observed some white powder like substane was there not regurly rearly
Doctor :   Yes those are discharges

Doctor :  
mainly semen
Doctor :  
I am ruling out pus since you are not having fever
User :   if i have to write some ointments to head of penis what type of cream can i apply
User :   apply
Doctor :  
It is not a problem that can be dealt with creams
Doctor :  
It is with the inner functions
Doctor :  
So incase you do not improve with these tips then you will need some antibiotic tablets
User :   can i know it
Doctor :  
But right now it is not necessary
Doctor :  
Antibiotics like Ciprofloxacin, Norfloxacin
User :   please let me know about some ointment which i can apply to penis
Doctor :  
which have to be taken on prescription only
Doctor :  
for days
User :   i am feard
Doctor :  
Externally you can apply an antiseptic ointment like Wokadine
Doctor :  
But I think it is not necessary right now
User :   i have black line also onthe penis so i am afraid
Doctor :  
Do not worry about such discolorations
Doctor :  
There is nothing serious as per your symptoms
Doctor :  
except for the 2 possibilities I have said
User :   ok
Doctor :  
Are you clear with the tips then?
User :   ok
Doctor :  
Is there any thing else I can help you with?


User :   if Wokadine was not abailable can u sugest others
Doctor :   No worries
Doctor :  
It will be available at all pharmacies
User :   ok
User :   thanks
Doctor :  

Please fill the feedback form say done when done.
Doctor :  
Have you filled the feedback form?


Doctor :   Are you there?
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor